Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 9

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 22, Number 9 (1916)
Bull. Amer. Math. Soc. 22 (1916)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 22, Number 9 (1916)
Bull. Amer. Math. Soc. 22 (1916)
More Information
Full-text PDF     Request Permissions
The April meeting of the Society at Chicago
Arnold Dresden.
Bull. Amer. Math. Soc. 22 (1916), 425-443
More Information
Full-text PDF     Request Permissions
Note on functions of several complex variables
William F. Osgood.
Bull. Amer. Math. Soc. 22 (1916), 443-445
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559826
Quasi-periodicity of asymptotic plane nets
Alfred L. Nelson.
Bull. Amer. Math. Soc. 22 (1916), 445-455
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559827
Concerning Hill’s derivation of the Lagrange equations of motion
K. P. Williams.
Bull. Amer. Math. Soc. 22 (1916), 455-457
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559828
A simplification of the Whitehead-Huntington set of postulates for boolean algebras
B. A. Bernstein.
Bull. Amer. Math. Soc. 22 (1916), 458-459
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559829
Note on regular transformations
L. L. Silverman.
Bull. Amer. Math. Soc. 22 (1916), 459-461
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1559830
Notes
Bull. Amer. Math. Soc. 22 (1916), 472-475
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 22 (1916), 476-480
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Contributions to the Founding of the Theory of Transfinite Numbers, by Georg Cantor.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 22 (1916), 461-463
Review information
Full-text PDF
Euclid's Book on Divisions of Figures (περὶ διαιρέσεωυ βιβλίου), by Raymond Clare Archibald.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 22 (1916), 463-465
Review information
Full-text PDF
Analytic Geometry, by H. B. Phillips.
Reviewer: Walter B. Carver
Bull. Amer. Math. Soc. 22 (1916), 465-468
Review information
Full-text PDF
A Budget of Paradoxes, by Augustus De Morgan.
Reviewer: Louis C. Karpinski
Bull. Amer. Math. Soc. 22 (1916), 468-471
Review information
Full-text PDF